How did that happen?

As I was putting together my thoughts on Tamoxifen and its great variety of side effects over the past few days, I developed a bit of a rash.  Great, I thought.  Tamoxifen must be to blame.  Sure enough, a bit of Google revealed that an allergic type rash can be a side effect.

The rash started to spread a bit, and was very itchy so I headed to the Doctor to see if I coud get something magic for it.  The last thing I expected was to learn that I have shingles!

So my weekend is starting out as a very grumpy gecko indeed.  I am pretty uncomfortable and in a foul mood about getting shingles.  Add that to the Tamoxifen tantrums and it is probably best to avoid me for a while.  Grrrrrrrr……..

Advertisements

4 thoughts on “How did that happen?

    • ooh – another flag – how exciting!! Thanks G – where are you going next??? And when?? You do know it has to be a new flag country!!!
      Missed you on Sunday – hope all is good with you.
      spotty hugs
      xx

    • Thanks J – I would love a (very gentle) hug and would try not to snap – probably a good thing for you that I am far away ;)as I am really cross about this one, grrrrrrrrrrr
      hugs to you
      x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s